Ask a doctor

I Am Taking Accutane First Month Almost Done. I Have a Really Bad Flareup. Whats Going On?

Doctor Answers (1)

Flare up of acne while on Accutane

+1

At the beginning of any acne regimen your acne will get worse before it gets better, particularly with Accutane. This is because the pores are actually changing. In the long-run, things will improve, but usually the first 30-60 days your acne will be worse because your pores and skin are changing. Hang in there.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.